Medical Questions > Mental Health > Anxiety and Stress Forum

Propranolol want to stop taking

I have only been on it for 3 days and only 5 mgs. I don't think I want to take it after reading all the problems to come off it. I'm on it for migraine associated vertigo. Is it ok to stop it now after only being on it for 3 days at 5 mgs a day? Thanks
Did you find this post helpful?
|

User Profile
replied June 1st, 2018
Hello and Welcome

I appreciate your concern

At 5 mg the side effects are minimal and you can continue. However, if you are adamant upon stopping the propranolol then you can do so without any tapering.

Wishing you best of health

Thanks


|
Did you find this post helpful?
Tags: Anxiety, Stress
Quick Reply
Must Read
Learn how doctors clinically diagnose one of twelve kinds of anxiety disorders...and which doctors you should see for an anxiety diagnosis....
Anxiety disorders can affect anyone. But do you know the common signs and symptoms of anxiety disorders? Learn more now....
Anxiety is a normal, healthy emotion when experienced during specific moments. But do you know the signs that anxiety has gotten out of control? Read more here...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Anxiety and Stress , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.